No asked in Science & MathematicsMedicine · 8 months ago

Can Xanax cause side effect of turning leg blue?

2 Answers

Relevance
  • Anonymous
    8 months ago

    Common side effects of Xanax include:

        Drowsiness.

        Tiredness.

        Dizziness.

        Sleep problems (insomnia)

        Memory problems.

        Poor balance or coordination.

        Slurred speech.

        Trouble concentrating.

    IrritabilityDiarrheaConstipationIncreased sweatingHeadacheNauseaVomitingUpset stomachBlurred visionAppetite or weight changesSwelling in your hands or feetMuscle weaknessDry mouthStuffy noseLoss of interest in sex

    Blue could be a serious vein problem.

    I would suggest you seek consultation with a Medical Professional, You don't want to lose the leg.

    If you cannot get an appointment or emergency see go to the ER Now!

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    8 months ago

    That's not good....

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.